Did You Know About Our Online Doctor Service?

Benylin Cold & Flu Day & Night Max Strength Capsules
  • Benylin Cold & Flu Day & Night Max Strength Capsules
  • Benylin Cold & Flu Day & Night Max Strength Capsules
  • Benylin Cold & Flu Day & Night Max Strength Capsules

Benylin Cold & Flu Day & Night Max Strength Capsules Benylin Cold & Flu Day & Night Max Strength Capsules

16 Capsules 
£4.49
In Stock
Delivery information Product #0055463

Please note images are for illustration purposes and may differ from the product(s) you receive

Benylin Cold & Flu Day & Night Max Strength Capsules help to relieve your cold & flu symptoms during both the day and night.

Benylin

Benylin Cold & Flu Day & Night Max Strength Capsules are used for the relief of symptoms associated with colds and flu, including aches and pains, sore throat, headache, blocked nose and fever.

 The Day capsules can also relieve tiredness and drowsiness. The Night capsules contain paracetamol, an analgesic and antipyretic which helps to relieve pain and fever, and phenylephrine hydrochloride, which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.

The Day capsules contain paracetamol and phenylephrine hydrochloride (as above) but also contain caffeine, which provides relief from fatigue (tiredness) associated with colds and flu. Caffeine can also increase pain relief from paracetamol. This medicine is for use in adults, the elderly and children aged 16 years and over

Approved by Sumaiya Patel- Pharmacist on the 30/06/2021
For more information, view our medical team

Check the table that follows to see how much medicine to take.

  For oral use only. Do not take more medicine than the label tells you to.

Children under 16 years old

 This medicine is not recommended for children under 16 years old.

 Adults, the elderly and children aged 16 years and over

Day time: 2 red / yellow Day Capsules every 4 - 6 hours, up to 3 times a day.

 Night time: 2 dark blue / light blue Night Capsules to be taken at night

 Leave at least 4-6 hours between doses. Do not take more than 6 Day Capsules and 2 Night Capsules (4 doses) in 24 hours. Do not take for more than 3 days, unless advised by your doctor. If symptoms persist or worsen, talk to your doctor. Note: Does not contain a sleep aid.

Do not use this medicine If you have ever had a bad reaction to any of the ingredients. If you have severe heart disease or cardiovascular disorder(s). If you have high blood pressure. If you have an overactive thyroid gland. If you have a history of stomach ulcers. If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs). If you are taking any other medicines containing paracetamol

. If any of these apply to you, get advice from a doctor or pharmacist without using Benylin Cold & Flu Day & Night Max Strength Capsules.

Talk to your doctor or pharmacist If you have liver or kidney problems. If you are taking alcohol. If you have a blood circulation problem (including Raynaud's Phenomenon). If you suffer from diabetes. If you are taking any other medicines, including: anticholinergic drugs e.g.: tricyclic antidepressants (drugs used to treat mood disorders). barbiturates (a kind of sleeping tablet). sympathomimetic drugs (stimulants or appetite suppressants and drugs used to treat congestion and asthma). antihypertensives (drugs used to treat high blood pressure such as beta blockers or vasodilators). colestyramine (used to lower blood cholesterol). metoclopramide or domperidone (used to treat nausea and vomiting). anticoagulants (drugs used to thin the blood, such as warfarin).

If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist. If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.

If you are pregnant or breast-feeding: Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding.

CONTAINS PARACETAMOL Do not take anything else containing paracetamol whilst taking this medicine.

Benylin Cold & Flu Day & Night Max Strength Capsules can have side-effects, like all medicines, although these don't affect everyone and are usually mild.

 If you experience any of the following, stop using the medicine and talk to your doctor: Allergic reactions such as skin rash. Raised blood pressure with headache, vomiting and palpitations. An increase or decrease in heart rate.

There have been rare reports of blood disorders although these were not necessarily related to paracetamol.

Other effects which may occur include: Nausea. Difficulty sleeping. Tingling and coolness of the skin.

Very rare cases of serious skin reactions have been reported.

Reporting of side-effects If you get any side-effects, talk to your doctor, pharmacist or nurse. This includes any possible side-effects not listed in this leaflet. You can also report side-effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard By reporting side-effects, you can help provide more information on the safety of this medicine.

The active ingredients in Benylin Cold & Flu Day & Night Max Strength Capsules are:

Day capsule: Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg per capsule.

 Night capsule: Paracetamol 500 mg and phenylephrine hydrochloride 6.1 mg per capsule.

Other ingredients are: Day Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E104), titanium dioxide (E171), patent blue V (E131) and erythrosine (E127). Night Capsules: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours titanium dioxide (E171), erythrosine (E127) and indigo carmine (E132)

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

The best

Came with no problem, the best tablets for cold and flu

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Excellent customer services

Ordered three items..One had been ordered previously so politely informed that could not be supplied .Contacted customer services and had policy on repeats explained.Fully understood. Promised refund of payment. Cannot fault service

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Great item

Good if you full of cold

0 out of 0 people found this useful. Yes No Report abuse
 rated Benylin Cold & Flu Day & Night Max Strength Capsules as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply